Russian version | Contact information | Search the site | CEMI home



Gleb A. Koshevoy

Principal Researcher, Doctor of Sciences in Mathematics
E-mail: koshevoy (at)

Publications in Refereed Journals

Tropical Plucker functions and their bases, In: "Contemporary Mathematics", 495 (2009), 127-158 (with V. Danilov and A. Karzanov)

Choice functions and extensive operators, ORDER, 26(2009), 69-94 (with V.Danilov)

B2 crystals: axioms, structure, models, J. Combin. Theory, Series A, 116(2009), 265-289 (with V. Danilov and A. Karzanov) E-print: arXiv: math/0708.2198

The crossing model for regular An-crystals, J. of Algebra, 320 (2008), 3398-3424 (with V. Danilov and A. Karzanov) E-print: arXiv: math.CO/0612360

The Robinson-Schensted-Knuth correspondence and the bijections of commutativity and associativity, Math. Izvestiya Russ. Acad. Sciences, 72:4(2008), 689-716 (in Russian) (English transl. in Russian Acad. Sci. Izv. Math.) (with V. Danilov) E-print: arXiv: math.CO/0504299

Matroids on convex geometries (cg-matroids), Discrete Mathematics, 307(2007), 1936-1950 (with S. Fujishige and Y. Sano)

Combinatorics of A2-crystals, J. of Algebra, 310(2007), 218-234 (with V. Danilov and A. Karzanov)

Existence of Fixed Points for Mappings of Finite Sets, Mat. Zametki, 82:2(2007), 201-206 (in Russian; with V.I. Danilov) (English translation in Mathematical Notes)

The octahedron recurrence and RSK-correspondence, Seminar Lotharinngien de Combinatoire, B54An(2006) (with V. Danilov)

Equilibria for pooling situations, International J. Game Theory, 34:1(2006), 123-130 (with S. Tjis and S. Miquel)

Competitive equilibria in economies with multiple indivisible and multiple divisible commodities , Journal of Mathematical Economics 42(2006), 216-226 (with D. Talman)

A new characterization of path-independence, Mathematical Social Sciences, 51(2006), 238-245 (with V.I. Danilov)

Arrays and the combinatorics of Young tableaux, Uspekhi Matem. Nauk , 60:2(2005), 79-142, (in Russian; with V.I. Danilov) (English transl. in Russian Mathematical Surveys)

Mathematics of Plott choice functions, Mathematical Social Sciences, 49(2005), 245-272 (with V. Danilov and A. Karzanov)

Discrete strip-concave functions, Gelfand-Tsetlin patterns, and related polyhedra, J. Comb. Theory, Ser. A 112(2005), 175-193 (with V. Danilov and A. Karzanov), E-print: arXiv: math.CO/0404298

Choice functions and closure operators with the anti-exchange property, Discrete and Applied Mathematics, 147(2005), 81-89

Discrete Convexity and Unimodularity. I. Advances in Mathematics, 189(2004), 301-324 (with V. Danilov)

A general existence theorem of zero points, J. of Optimization Theory and Application, 120:2(2004), 375-394 (with J.J. Hering, D. Talman and Z. Yang)

On the geometry of multivariate L1 objective functions, Allg. Statist. Archive, 88(2004), 137-154 (with J. Mottonen and H. Oja)

Discrete convexity and Nilpotent operators, Math. Izvestiya Russ. Acad. Sciences, 67(2003), 3-20 (in Russian; with V. Danilov)

Gross substitution, Discrete convexity, and Submodularity, Discrete and Applied Mathematics, 131:2(2003), 283-298 (with V. Danilov and Ch. Lang)

A scatter matrix estimate based on zonotope, The Annals of Statistics, 31:5(2003), 1439-1459 (with J. Mottonen and H. Oja)

Plott choice functions and convex geometries, Economika i Matematicheskie Metody, 39:3(2003), 88-95 (in Russian)

The Tukey depth characterizes the atomic measure, Journal of Multivariate Analysis, 83(2002), 360-364

Equilibria in Economies with Indivisible Goods and Money, Mathematical Social Sciences, 41(2001), 251-273 (with V. Danilov and K. Murota)

Cores of cooperative games, superdifferentials of functions and Minkowski difference of sets, Journal of Mathematical Analysis and Appl., 247(2000), 1-14 (with V.I. Danilov)

Choice functions and abstract convex geometries, Mathematical Social Sciences, 38(1999), 35-44

Measuring multidimensional concentration: A geometrical approach, Allg. Statist. Archive, 83(1999), 172-188 (with K. Mosler)

Lift zonoids, random convex hulls and the variability of random vectors, Bernoulli, 4(1998), 377-399 (with K. Mosler)

The Lorenz zonotope and multivariate majorizations, Social Choice and Welfare, 15(1998), 1-14

Distributive lattices and products of capacities, Journal of Mathematical Analysis and Appl., 219(1998), 427-441

Zonoid trimming for multivariate distributions, The Annals of Statistics, 25(1997), 1998-2017 (with K. Mosler)

Equilibrium analysis of economies with innovations, Journal of Mathematical Economics, 27(1997), 195-228 (with V.I. Danilov and A.I. Sotskov)

Homotopy properties of Pareto aggregation rules, Social Choice and Welfare, 14(1997) 295-302

Multivariate Gini indices, Journal of Multivariate Analysis, 60(1997), 252-277 (with K. Mosler)

The Lorenz zonoid of a multivariate distribution, Journal of the American Statistical Association, 91(1996): 873–882 (with K. Mosler)

Multivariate Lorenz majorization, Social Choice and Welfare, 12(1995), 93-102

Topological approach to social choice with infinite population, Mathematical Social Sciences, 27(1994) 145-157 (with B.A. Efimov)

Equilibrium on a Market of Intellectual Goods, Mathematical Social Sciences, 27(1994) 133-144 (with V.I. Danilov and A.I. Sotskov)

Economic equilibrium in a market of intellectual goods, Economika i Matematicheskie Metody, 29(1993), 607-616 (in Russian; with V.I. Danilov and A.I. Sotskov)

Multivariate inequality indices and orderings on a product of symmetric groups, Economika i Matematicheskie Metody, 29(1993), 245-256 (in Russian)

On the Existence of a Technical Efficiency Criterion, Journal of Economic Theory, 55(1991), 121-144 (with A.V. Dmitruk)

Curves of infinite genus that are uniformizable in the sense of Schottky, Russian Mathematical Surveys , 44(1989), 207-208

Теоремы существования равновесия для моделей экономики с двумя видами цен, Оптимизация, 43(1988), 130-141

© CEMI RAS 2009